# SDR CA980922008

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE PROPELLER WAS SLOW TO RESPOND DURING PROPELLER CYCLING.  INSPECTION FOUND THE REAR BARREL CRACKED.  DISASSEMBLY OF THE BARREL REVEALED THE INTERIOR RADIUS WAS CRACKED 3/4 OF THE RADIUS.   AS THIS BARREL HOLDS THE PROP BLADE IN THE SPIDER, THE SUBMITTER STATES THAT FAILURE OF THE BARREL WAS IMMINENT.
